# SDR CALA0000873

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED WITH A .5 INCH CRACK AT FS 315 BETWEEN LONGERON 22L AND 23L.  THE DENT WAS BLENDED OUT IAW SRM 53-04, FIGURE 38.  THE CRACK WAS CUT OUT AND A FINGER DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, 51-10-3, AND 51-30-2.
